# SDR SIMA200733012

- Difficulty date: November 24, 2007
- Submitted: November 26, 2007
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 18,705 hours, 18,119 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 8166101
- Part serial: 9909258
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

IN ICE CONDITION, NR 1 BLEED OVER TEMP WARNING.  REMOVED AND REPLACED NR 1 FAN AIR VALVE IAW EMB 145 AMM 36-11-03.  OPS GOOD AIRCRAFT RETURNED TO SERVICE.
